0
2013
Impact Factor

    Oleg Kiselev

    ok@ufanet.ru

    Publications:

    Kiselev O. M.
    Stable Feedback Control of a Fast Wheeled Robot
    2018, Vol. 14, no. 3, pp.  409-417
    Abstract
    We obtain criteria for the stability of fast straight-line motion of a wheeled robot using proportional or proportional derivative feedback control. The motion of fast robots with discrete feedback control is defined by the discrete dynamical system. The stability criteria are obtained for the discrete system for proportional and proportional-derivative feedback control.
    Keywords: feedback control, stability, robotics
    Citation: Kiselev O. M.,  Stable Feedback Control of a Fast Wheeled Robot, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 3, pp.  409-417
    DOI:10.20537/nd180310

    Back to the list